# SDR AALA20100408TUL21

- Difficulty date: April 8, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CRACKED 3 PLACES AT STATION 218 OUTBOARD OF NUMBER 2 SEAT TRACK.  CRACKS MEASURE 1.5 INCHES, 2.5 INCHES AND 1.5 INCHES LONG.  INSTALLED DOUBLER PER AARD 53-20-00-16 FIGURE 3 SHEET 1.
